# SDR S2YA05017

- Difficulty date: February 19, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Part number: 1762D000001
- Condition: Smoke
- Location: Environmental
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2273 - EWR-MKE - DURING FLIGHT, THE CREW GOT A LAVATORY SMOKE DETECTOR INDICATION AND NOTICED SMOKE IN THE COCKPIT.  THE CREW DONNED THEIR 02 MASKS AND DIVERTED TO BUFFALO, NY.  MAINTENANCE INSPECTED THE A/C AND FOUND THE RT ECS UNIT, COLD AIR UNIT, VIBRATING AND MAKING A LOUD GRINDING NOISE.  MAINTENANCE REPLACED THE ECS AND WITH OPERATIONAL CHECKS GOOD THE A/C WAS RETURNED TO SERVICE.  (M)
